Approximations of standard equivalence relations and Bernoulli percolation at p_u

D. Gaboriau, R. Tucker-Drob

C. R. Acad. Sci. Paris Sér. I Math., 354 (2016), no. 11, 1114-1118.
Elsevier link:

Download: pdf (429K)


The goal of this note is to announce certain results in orbit equivalence theory, especially concerning the approximation of p.m.p. standard equivalence relations by increasing sequence of sub-relations, with applications to the behavior of the Bernoulli percolation on graphs at the threshold p_u.

Résumé : Approximations de relations d'équivalence standards et percolation de Bernoulli à p_u.

Le but de cette note est d'annoncer certains résultats (à paraître dans \cite{Gab-Tuck=Approx-in-prepa}) d'équivalence orbitale, concernant notamment la notion d'approximation par suite croissante de sous-relations, avec applications au comportement en $p_u$ de la percolation de Bernoulli sur les graphes de Cayley.

Keyword: Ergodic theory, Bernoulli percolation, orbit-equivalence, strong ergodicity